# SDR DALA2022102006790

- Difficulty date: October 17, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 66,246 hours, 21,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 ON SVC CK FOUND EMERGENCY LIGHTS PARTIALLY INOP. CORRECTIVE ACTION: R/R BATTERY M11613 FOR EMERGENCY LIGHTS PER B757 AMM 33-51. OPS CK GOOD. (8670926)
